Retirement lunch: I had a lovely day and am now over... - NRAS

NRAS
26,231 members30,065 posts

Retirement lunch

I had a lovely day and am now over tired but happy. Went for the lunch with the lovely people I worked with and got a lovely card and a gift voucher for Debenhams. Then my BFF rang and said meet her for cake and coffee at Costa, then my hubby came in and took me for dinner and it was all loverly...aaahhhh

Axx

7 Replies
oldestnewest

I am pleased that you had a lovely day,see a lot of people love you,not just wanting you out of your job, You sound very happy with the day.

Love sylvi.xx

Reply

Yes thanks but gosh I have paid for it last nite. I could not sleep, too pained and for some reason got very agitated (steroids?)I slept for seconds and woke up with starts from the nerve pains from my spine and I have to get paked and get food for the carAvan trip, oh no! Why do u always have to pay for everything with this blooming illness? Axx

Reply

Now that was a good day, do you feel much more content about leaving. The steroids could be the cause of the sleepless night - i always found about 2/3 days after the injection i would get very restless.

I agree with you - the expense of this illness knows no bounds. Have a great time caravanning and hope the steroid keeps you active.

Reply

Thanks ladies, hope you all have a lovely jubilee weekend xx ((())) Axx

Reply

Aw Allanah, That sounds like some very good friends wanted to let you know they will miss you. It's a wonderful feeling, isn't it.

Now, get packed and enjoy the caravan, that too sounds a whole lot better than being idle, even if it does really hurt at night! Keep up the pain meds on a regulated schedule, don't let the pain move in! Make memories and take pictures! Lxxx

Reply

Thanks Lloret, lovely thoughts. I have now packet the shopped, packed the caravan with food and made the beds. Waiting on school finishing and collect the girls then we will all be off!!!! And just gonna take painkillers ...good idea!!Axx

Reply

Pleased your retirement went well.. steroids at 20mg an above can cause agitation and sleeplessness as side effects x

Reply

You may also like...